# SDR CA060314003

- Difficulty date: March 12, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 58,312 hours, 37,186 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, B, H
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 15000 FT, THE FOLLOWING WAS ENCOUNTERED: CABIN EMERGENCY LIGHTS FLASHING. THRUST REVERSER ISOLATION VALVE OPEN ILLUMINATED.  NOSE GEAR UNSAFE INDICATION (GEAR RETRACTED).  DFDR ILLUMINATED.  CARGO OVERHEAT/DETECTION FAULT.  APU FAILED TO START WHEN SELECTED.  CAPTAIN HSI COMPUTER FLAG.  CSD LOW OIL PRESSURE ILLUMINATED.  ON SHORT FINAL, THE MAIN GEAR GREEN LIGHTS TURNED RED.  OVERHEAD MASTER CAUTION WOULD NOT EXTINGUISH.  AFTER TOUCH DOWN, THE FOLLOWING WAS FURTHER EXPERIENCED, NR 1 ENGINE THRUST REVERSER WOULD NOT OPERATE.  MAIN GEAR ILLUMINATED GREEN AND THEN BLACK.  VERY FAINT GEAR CONFIGURATION HORN SOUNDED FOR 30 SECONDS.  A FAINT ELECTRICAL SMELL WAS OBSERVED.  F/O STATED THAT IT WA
